# SDR DLL19980927

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Part number: 337001090
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LT BATTERY PACK INOP.  WOULD NOT CHARGE.  REPLACED BATTERY PACK.
